On the differentiability of functions in a Sobolev space
Doklady Akademii Nauk, Tome 227 (1976) no. 1, pp. 15-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_1_a1,
author = {V. A. Vinokurov},
title = {On the differentiability of functions in a {Sobolev} space},
journal = {Doklady Akademii Nauk},
pages = {15--18},
year = {1976},
volume = {227},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a1/}
}
V. A. Vinokurov. On the differentiability of functions in a Sobolev space. Doklady Akademii Nauk, Tome 227 (1976) no. 1, pp. 15-18. http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a1/